Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/72771
Type: Journal article
Title: Buckling analysis of laminated sandwich beam with soft core
Author: Chakrabarti, A.
Chalak, H.
Iqbal, M.
Sheikh, A.
Citation: Latin American Journal of Solids and Structures, 2012; 9(3):367-381
Publisher: Univ Sao Paulo
Issue Date: 2012
ISSN: 1679-7817
1679-7825
Statement of
Responsibility: 
Anupam Chakrabarti, H.D. Chalak, Mohd. Ashraf Iqbal and Abdul Hamid Sheikh
Abstract: Stability analysis of laminated soft core sandwich beam has been studied by a C0 FE model developed by the authors based on higher order zigzag theory (HOZT). The in-plane displacement variation is considered to be cubic for the face sheets and the core, while transverse displacement is quadratic within the core and constant in the faces beyond the core. The proposed model satisfies the condition of stress continuity at the layer interfaces and the zero stress condition at the top and bottom of the beam for transverse shear. Numerical examples are presented to illustrate the accuracy of the present model.
Keywords: Sandwich beam; soft core; zigzag theory; finite element; stress continuity
Rights: Copyright status unknown
RMID: 0020120882
Description (link): http://www.lajss.org/index.php/LAJSS/article/viewArticle/418
Appears in Collections:Civil and Environmental Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.